# SDR DHL2008F00039

- Difficulty date: September 12, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT BS 720C STRINGER 8R FRAME WITH DOUBLE HOLES. REPAIRED FUSELAGE FRAME SECTION AT BS 720C BETWEEN STRINGER 7 AND 9 RT SIDE, DUE TO DOUBLE HOLES IAW SRM 53-10-4, FIG 2.   (K)
